Yeswill be right for you.
Yes; if you start birth control on the first day of your period, you'll have immediate protection.
Birth control affects people differently. Your body does not get used to the pill right away, so you could still have you period that week. It can take a few months for your body to fully get used to birth control.
You should start birth control on the first day of your period, otherwise your period will arrive on a new day & this will slightly change your cycle. If you DID start taking birth control pill during your period then this is why you're cramping and yes, birth control can cause abdominal cramping.
No this will not make your period come earlier. You should only take 1 birth control pill a day.
If you start the birth control pill on the day your period starts, you'll have immediate protection.
Right on the first day. It will take a month before the pills will be effective.
Starting hormonal birth control may cause an immediate effect on your period. Over time, the birth control pill lightens menstrual bleeding.
Hormonal birth control lightens the amount of flow and reduces the number of days that you bleed. Any amount of bleeding counts as a period if you're on hormonal birth control.
the chanses are you wont
Some women will have unscheduled and unexpected bleeding when starting the birth control pill.
When using birth control its to protect you from sex so that you will not get pregant and yes you will still continue to get you period
Hi Your question is: If you dont take your last birth control pill will that delay your period? No but it may cause your period to arrive one day earlier.
No. Birth control only protects you from pregnancy if they are taken everyday at the same time, and they will regulate your period by making it come on the same day each month. The only way to delay your period while on birth control pills is by starting a new pack of pills on the day that you would start your placebo pills.
No. starting birth control in the middle of your cycle does NOT delay your period. I started it in the middle of mine and i was fine. it ended on the EXACT day that it was supposed to.
This is normal on the morning after pill but it is not normal on birth control, unless this is your first period on birth control then you may experience a lighter than normal period for you.
It's convenient to start the birth control pill, patch, ring, injection, IUD, or implant on the day your period starts, as you then have immediate protection; however, it's not strictly necessary. If you're talking about taking birth control after you've been on it a while, you should take your birth control as scheduled regardless of vaginal bleeding.
Yes, sometmes when you start birth control you will have break through bleeding and it can tie in with your period since you started the pill during your period.
spotting is the beginning of what will be your period.
no your are supposed to start the pill on the day u finish ur period
When you take 28-day birth control, you get a fake period from the hormone levels in your body. Scientists have found this is fine for your body, and will not hurt you.
Yes it can result in stopping your period but don't worry as this is perfectly normal.
It is normal to have light periods or no period at all while birth control.
Most women will have their period within a week or two of stopping birth control pills, and may be fertile from the first day they stop taking it. If you have stopped taking birth control and have not had your regular period as expected, you need a pregnancy test to be sure whether you are pregnant or not.
Birth control WILL give you a period providing you havent missed any pills and stop taking the control pills during the 7 day break.